# SDR AALA202201256845

- Difficulty date: January 7, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737*
- Aircraft serial: 31089
- Aircraft time: 35,270 hours, 14,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A524035
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED INTERCOSTAL LOCATED AT STA 540 BETWEEN LBL 0 AND LBL 22. REPLACED INTERCOSTAL PER AARD 51-00-05.
